# SDR UIEA2015121800773

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Mount
- Part number: 9392M89P02
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE MODULE, VAR STATOR VANE LEVER ASSEMBLY AFT MODULATING STUD ON ENG 1, INBD SIDE IS BROKEN.  R & R CORE MODULE VAR STATOR VANE LEVER AFT MOUNTING STUD ON ENG 1 IAW AMM 72-36-00.
